# SDR SWAA2023112014276

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FITTING AT STA 947: 52 RBL HAS CORROSION UNDER FITTING. (M)<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .062 INCHES. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS AS GIVEN IN SRM 53-70-51-1A-1.;[02] REMOVED GALLEY FITTING I.A.W SRM 51-40-02 TO BE REPLACED.;[03] DRILLED NEW FITTING HOLES PER SRM 51-40-05;[04] REMOVED AND REPLACED LAV FITTING AT STA 947 RBL 52 IAW SRM 51-40-02;[05] INSPECTED WORK PERFORMED
